# SDR QXEA0101319

- Difficulty date: August 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON AND UNDER NUT PLATE ON BOTTOM PERIPHERY OF MAIN CABIN DOOR. REPAIRED IAW DHC-8 CPM CHAPTER 4, PAGE 4-25 AND SRM 51-40-00.
